# SDR FFKA2005107

- Difficulty date: December 21, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N8954C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680146
- Aircraft time: 7,012 hours
- Engine: Lyc IO540K1G5D
- Engine time: 1,414 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1068256013
- Part serial: G02KA113
- Condition: Inoperative
- Location: Engine
- Part time: 1,414 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED A DEAD LEFT MAGNETO ON ENGINE GROUND RUN.  MAINTENANCE REMOVED MAGNETO AND FOUND NEEDLE BEARINGS FROM THE LEFT HAND SIDE OF MAGNETO DRIVE GEAR IN MAGNETO HOUSING.  MAINTENANCE REPLACED MAGNETO AND GROUND RUN WAS NORMAL.
